# SDR CALA2014072291500

- Difficulty date: July 18, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 58,082 hours, 22,579 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO HAS CORRODED STRINGER SPLICES AT FRAME 31 - 30 STRINGER 41L - 42R.  REPLACED STRINGER SPLICES AT FRAME 30 - 31 STRINGER 41 LT - 42 RT.
